Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 97, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2015, 4:48 PM CDT for Clay County, Wichita County, Texas; Cotton County, Oklahoma. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2015, 4:48 PM CDT (21:48 UTC)
- Expired
- May 19, 2015, 5:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cotton County, OK, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 71 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:02 PM CDT | HAIL 1.25 | Charlie, TX | |
| May 19, 5:16 PM CDT | TSTM WND GST 60 | Petrolia, TX | PUBLIC ESTIMATED WIND GUSTS BETWEEN 50 AND 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
695
WFUS54 KOUN 192148
TOROUN
OKC033-TXC077-485-192215-
/O.NEW.KOUN.TO.W.0097.150519T2148Z-150519T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
EAST CENTRAL WICHITA COUNTY IN NORTHERN TEXAS...
NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 515 PM CDT
* AT 448 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR DEAN...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
PETROLIA...BYERS...DEAN AND CHARLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3398 9846 3420 9827 3398 9806 3391 9842
TIME...MOT...LOC 2148Z 233DEG 26KT 3395 9839
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 4:44 PM CDT, 4 minutes earlier.
Area forecast discussion, May 19, 4:44 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT TUE MAY 19 2015
.DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.
RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.
ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.
DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 90 40 20 10
HOBART OK 61 67 52 66 / 80 20 20 20
WICHITA FALLS TX 66 76 57 69 / 70 40 50 30
GAGE OK 52 62 47 64 / 60 10 10 10
PONCA CITY OK 58 66 50 66 / 90 30 10 10
DURANT OK 68 80 59 71 / 70 50 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ008-013-019-020-025-
026-028>030-040.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-012-016>018-
022>024-027-034>039-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
014-015-021-033.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
046>048-050>052.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.
&&
17/23Hazardous weather outlook, May 19, 3:53 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 353 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-202100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 353 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40. WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT... VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT. SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS WILL BE BELOW SEVERE LIMITS. A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS TORNADOES DUE TO INCREASING LOW LEVEL SHEAR. CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW INCHES OF RAINFALL MAY OCCUR TONIGHT. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 19, 4:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 3 W GRANDFIELD 34.23N 98.74W
05/19/2015 TILLMAN OK AMATEUR RADIO
&&
JPIKESpecial weather statement, May 19, 4:21 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 421 PM CDT TUE MAY 19 2015 OKZ035-037-038-192145- COMANCHE OK-TILLMAN OK-KIOWA OK- 421 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...NORTH CENTRAL TILLMAN AND SOUTH CENTRAL KIOWA COUNTIES UNTIL 445 PM CDT... AT 420 PM CDT...A STRONG THUNDERSTORM LOCATED 5 MILES SOUTHEAST OF SNYDER...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... IN ADDITION...WEAK ROTATION HAS BEEN OBSERVED IN THIS STORM. LOCATIONS IMPACTED INCLUDE... CACHE...SNYDER...INDIAHOMA...SOUTHWESTERN FORT SILL...WICHITA MOUNTAINS WILDLIFE REFUGE...DORIS CAMPGROUND AND THE VISITOR CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3449 9889 3460 9902 3485 9881 3467 9855 TIME...MOT...LOC 2120Z 225DEG 28KT 3461 9889 MAD
Special weather statement, May 19, 4:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT TUE MAY 19 2015
OKZ030-192200-
POTTAWATOMIE OK-
427 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE COUNTY
UNTIL 500 PM CDT...
AT 426 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF BROOKSVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...TECUMSEH...PINK...BROOKSVILLE AND BETHEL ACRES.
LAT...LON 3517 9703 3527 9711 3540 9696 3535 9685
3525 9682
TIME...MOT...LOC 2126Z 232DEG 19KT 3525 9702
KURTZSpecial weather statement, May 19, 4:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT TUE MAY 19 2015
OKZ022>024-035-038-192215-
COMANCHE OK-CANADIAN OK-CADDO OK-KIOWA OK-WASHITA OK-
432 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...
SOUTHWESTERN CANADIAN...SOUTHWESTERN CADDO...NORTHEASTERN KIOWA AND
SOUTHEASTERN WASHITA COUNTIES UNTIL 515 PM CDT...
AT 430 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ALFALFA TO NEAR CARNEGIE TO 9 MILES NORTHWEST OF BOONE TO 9
MILES EAST OF COOPERTON...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ANADARKO...CARNEGIE...APACHE...BINGER...FORT COBB...EAKLY...
GRACEMONT...LOOKEBA...BOONE...ALBERT...ALFALFA...FORT COBB
RESERVOIR...NORTHERN LAKE ELLSWORTH...STECKER...COWDEN AND
NORTHWESTERN WICHITA MOUNTAINS WILDLIFE REFUGE.
LAT...LON 3494 9870 3505 9868 3528 9874 3539 9830
3512 9822 3502 9824 3484 9833 3482 9879
TIME...MOT...LOC 2130Z 258DEG 22KT 3520 9864 3507 9860 3496 9862 3490
9871
KURTZLocal storm report, May 19, 4:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLASH FLOOD 8 N GRANDFIELD 34.35N 98.69W
05/19/2015 TILLMAN OK AMATEUR RADIO
WATER OVER HWY 36
&&
JPIKELocal storm report, May 19, 4:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TORNADO 1 W BROOKSVILLE 35.20N 96.99W
05/19/2015 POTTAWATOMIE OK AMATEUR RADIO
BRIEF TOUCHDOWN
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Clay, Wichita | 12 days |
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Clay, Montague | 12 days |
| May 19, 8:44 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 8 days |
| May 19, 3:03 PM CDT | River Flood Warning | OUN | Clay, Wichita | 3 days |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 46 min |
| May 19, 3:33 PM CDT | Areal Flood Advisory | OUN | Wilbarger | 3 hr |
| May 19, 3:33 PM CDT | Tornado Warning | OUN | Wichita, Wilbarger | 27 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 44 min |
| May 19, 4:42 PM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay, Wichita | 3 hr |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Clay | 62 min |
| May 19, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 19, 5:39 PM CDT | Tornado Warning | OUN | Archer, Clay | 51 min |
| May 19, 5:42 PM CDT | Areal Flood Advisory | OUN | Clay | 3 hr |
| May 19, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 38 min |
| May 19, 6:15 PM CDT | Flash Flood Warning | OUN | Clay | 3 hr |
| May 19, 6:20 PM CDT | Special Weather Statement | OUN | Archer | 25 min |
| May 19, 6:21 PM CDT | Tornado Warning | OUN | Clay | 24 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 48 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 48 min |
| May 19, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 43 min |
| May 19, 6:42 PM CDT | Areal Flood Advisory | OUN | Archer, Clay | 4 hr |
| May 19, 6:42 PM CDT | Special Weather Statement | OUN | Wilbarger | 33 min |
| May 19, 6:53 PM CDT | Tornado Warning | OUN | Clay | 37 min |
| May 19, 6:59 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
| May 19, 8:29 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 3 days |
| May 19, 8:43 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 12 days |
| May 19, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 9 days |
| May 19, 10:44 AM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman, Washita | 3 hr |
| May 19, 11:28 AM CDT | Special Weather Statement | OUN | Caddo | 47 min |
| May 19, 12:19 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 41 min |
| May 19, 1:00 PM CDT | Special Weather Statement | OUN | Canadian, Grady | 45 min |
| May 19, 1:15 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 19, 1:26 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 49 min |
| May 19, 1:35 PM CDT | Special Weather Statement | OUN | Beckham, Greer | 55 min |
| May 19, 1:41 PM CDT | Special Weather Statement | OUN | McClain | 34 min |
| May 19, 1:47 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 14 hr |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 66 min |
| May 19, 2:07 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 38 min |
| May 19, 2:08 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 41 hr |
| May 19, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 32 min |
| May 19, 2:13 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 8 days |
| May 19, 2:25 PM CDT | Special Weather Statement | OUN | Murray | 50 min |
| May 19, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| May 19, 2:45 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| May 19, 2:47 PM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 19, 2:50 PM CDT | Special Weather Statement | OUN | Greer, Washita | 40 min |
| May 19, 2:52 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 38 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Tillman | 45 min |
| May 19, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 38 min |
| May 19, 3:22 PM CDT | Special Weather Statement | OUN | Pottawatomie | 53 min |
| May 19, 3:30 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Custer, Jackson, Kiowa and 2 more | 3 hr |
| May 19, 3:30 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 27 min |
| May 19, 3:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| May 19, 3:50 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 4 hr |
| May 19, 3:52 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 38 min |
| May 19, 3:55 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| May 19, 4:21 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| May 19, 4:27 PM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| May 19, 4:32 PM CDT | Special Weather Statement | OUN | Caddo | 43 min |
| May 19, 4:36 PM CDT | Tornado Warning | OUN | Comanche, Cotton | 39 min |
| May 19, 4:40 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 4 hr |
| May 19, 5:13 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 44 min |
| May 19, 5:36 PM CDT | Special Weather Statement | OUN | Cleveland | 39 min |
| May 19, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 41 min |
| May 19, 6:09 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 3 hr |
| May 19, 6:13 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 19, 6:40 PM CDT | Tornado Warning | OUN | Jefferson | 50 min |
| May 19, 6:56 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 34 min |
Nearby
Tornado Warnings in Texas, 2015Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.